I have been experiencing headaches lately. I went to the doctor, he said it was anxiety, and prescribed lyrica. I had a bad reaction to the lyrica, and I am now on nothing. I have had a brain MR and everything was normal. I have been doing extensive yoga and meditation instead of medication. The problem I have now is everything looks like a dream. The headaches aren't quite as bad, but I feel like I am dreaming constantly, especially after work or during stressful situations. I have had problems with anxiety and depression in the past. Could this dream-like state I am in be a product of increased anxiety?
That makes me feel better. I have been so scared; like something is really bad wrong with me and I don't know what to do. It happens most everyday now and I just want it to stop. I'm sure fretting over it is not helping the situation...
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.